How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I started a new blood pressure medicine edarbi 80 mg blood

Customer Question

I started a new blood pressure medicine edarbi 80 mg blood pressure went real low went to 40mg still low very tired and spacey now 20 mg 2x daily after 5 hrs very tired recent blood test showed a slightly lower much and mchc which I have never had before taking this med. One of the side effects is fatigue but not sure if I should try a different drug. Doctor says I will get used to the drug. Not sure what to do.mch 26.9 much 31.9
JA: When was last time you had a check up? Have you been feeling dizzy or lightheaded?
Customer: Two weeks ago not dizzy just lightheaded and tired
JA: Anything else in your medical history you think the doctor should know?
Customer: not everything else is normal just high blood pressure.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  Dr. Hasan replied 5 months ago.

Hi, thanks for your question. My name is***** and I will try to help you. For how long exactly you are on this 20mg twice daily dosage? Can you check your blood pressure and pulse rare now? Regards

Related Health Questions